MathSciNet Relay Station
MathSciNet bibliographic data
MR920167 (88j:34013) 34A20 (30D15 34A30 34C11)
Gundersen, Gary G. Finite order solutions of second order linear differential equations. Trans. Amer. Math. Soc. 305 (1988), no. 1, 415–429.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement